ACE 250MG SYRUP

(bottle of 60 ml Syrup)

Hallmark Chemicals

Composition: Paracetamol 250mg/5ml

ml of Syrup

Rs.37.62 Rs.38.00 1% Off

Note:Availability / Confirmation & Deliveries of product will be assured once the Pharmacy partners & Shipping partners are confirmed.

1. Do not share your credentials or otp with anyone on call,email or sms.
2. MedNear never asks you for your credentials or otp.
3. Always create a strong password and keep different passwords for different websites.

SALT INFORMATION

Uses

Ace 250mg Syrup is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Ace 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.

Common side effects

Indigestion, Nausea, Vomiting

Substitutes

AC-MOL SYRUP

(bottle of 60 ml Oral Suspension)

Accuminn Labs

Rs.40.00 pay 5.26% more

ABIVOL 250MG ORAL SUSPENSION

(bottle of 60 ml Oral Suspension)

Associated Biopharma

Rs.37.90 save 0.26% more

ACETO 250MG/5ML SUSPENSION

(bottle of 60 ml Suspension)

Shield Health Care Pvt Ltd

Rs.39.00 pay 2.63% more
224 Substitutes View All